# SDR SWIA201231727

- Difficulty date: September 7, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 24,957 hours, 19,826 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Panel
- Condition: Failed
- Location: Rudder Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

THE RUDDER TRIM MOVED TO THE FULL LEFT POSITION, UNCOMMANDED.  (FLT 4562)  REPLACED RUDDER TRIM PANEL ASSEMBLY IN REFERENCE TO AMM.  P/N OFF: 601R51226-235W1
